| Texto completo | |
| Autor(es): |
Novaes, Douglas D.
;
Pereira, Pedro C. C. R.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN DES SCIENCES MATHEMATIQUES; v. 190, p. 13-pg., 2023-12-19. |
| Resumo | |
Floquet ' s Theorem is a celebrated result in the theory of ordinary differential equations. Essentially, the theorem states that, when studying a linear differential system with Tperiodic coefficients, we can apply a, possibly complex, Tperiodic change of variables that transforms it into a linear system with constant coefficients. In this paper, we explore further the question of the nature of this change of variables. We state necessary and sufficient conditions for it to be real and T-periodic. Failing those conditions, we prove that we can still find a real change of variables that is '' partially '' T-periodic and '' partially '' T-antiperiodic. We also present applications of this new form of Floquet ' s Theorem to the study of the behavior of solutions of nonlinear differential systems near periodic orbits.(c) 2023 Elsevier Masson SAS. All rights reserved. (AU) | |
| Processo FAPESP: | 20/14232-4 - Bifurcação de toros invariantes em sistemas diferenciais via teoria da média de ordem superior |
| Beneficiário: | Pedro Campos Christo Rodrigues Pereira |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 22/09633-5 - Teoria da média no estudo de toros invariantes e comportamento periódico em equações e inclusões diferenciais |
| Beneficiário: | Douglas Duarte Novaes |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |